MathSciNet Relay Station
MathSciNet bibliographic data
MR188684 (32 #6120) 41.17
Walsh, J. L. The convergence of sequences of rational functions of best approximation. II. Trans. Amer. Math. Soc. 116 1965 227–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement